Translator Disclaimer
January 2020 On embeddings of grand grand Sobolev-Morrey spaces with dominant mixed derivatives
Alik M. Najafov, Rovshan F. Babayev
Tbilisi Math. J. 13(1): 1-10 (January 2020). DOI: 10.32513/tbilisi/1585015215

Abstract

In this paper it is constructed a new grand grand Sobolev-Morrey $S_{p),\varkappa ),a,\alpha }^{l}W(G)$ spaces with dominant mixed derivatives. With help integral representation of generalized mixed derivatives of functions, defined on $n$-dimensional domains satisfying flexible horn condition, an embedding theorem is proved. In other works, the embedding theorem is proved in these spaces and belonging of the generalized mixed derivatives of functions from these spaces to the Holder class, was studied.

Acknowledgment

The authors would like to thank the referees for their valuable comments which helped to improve the manuscript.

Citation

Download Citation

Alik M. Najafov. Rovshan F. Babayev. "On embeddings of grand grand Sobolev-Morrey spaces with dominant mixed derivatives." Tbilisi Math. J. 13 (1) 1 - 10, January 2020. https://doi.org/10.32513/tbilisi/1585015215

Information

Received: 7 September 2019; Accepted: 7 December 2019; Published: January 2020
First available in Project Euclid: 24 March 2020

zbMATH: 07200147
MathSciNet: MR4079445
Digital Object Identifier: 10.32513/tbilisi/1585015215

Subjects:
Primary: 26A33
Secondary: 46E30, 46E35

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 1 • January 2020
Back to Top